toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Behrens, J.; Patzelt, H. doi  openurl
  Title Corporate Entrepreneurship Managers' Project Terminations: Integrating Portfolio-Level, Individual-Level, and Firm-Level Effects Type Journal Article
  Year 2015 Publication Entrepreneurship Theory and Practice Abbreviated Journal Entrepreneurship Theory and Practice  
  Volume Issue Pages n/a-n/a  
  Keywords  
  Abstract Corporate entrepreneurship managers often need to terminate projects to maximize their innovation portfolios' commercial prospects. Drawing on the attention-based view of the firm, we develop a model for how past project failure experience, the firm's growth rate, and their hierarchical level impact managers' attention to a project's fit with the corporate portfolio strategy and the balance of the portfolio when terminating projects. Using data from a conjoint study with 6,944 assessments of project terminations made by 217 managers, we provide insights into corporate entrepreneurship decision making and how portfolio-level, individual-level, and firm-level aspects interact in explaining project termination.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1540-6520 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ATM @ robstephens13 @ Serial 41602  
Permanent link to this record
 

 
Author Bennett, D.C.; Modrowski, C.A.; Kerig, P.K.; Chaplo, S.D. url  doi
openurl 
  Title Investigating the dissociative subtype of posttraumatic stress disorder in a sample of traumatized detained youth Type Journal Article
  Year 2015 Publication Psychological Trauma : Theory, Research, Practice and Policy Abbreviated Journal Psychol Trauma  
  Volume 7 Issue 5 Pages 465-472  
  Keywords  
  Abstract In this study, we tested the validity of a dissociative subtype in a sample of 225 detained adolescents (142 boys, 83 girls) likely meeting full or partial criteria for posttraumatic stress disorder (PTSD). Competing theories of dissociation pose controversy regarding dissociation as a taxon versus a continuum, and results of the current study contribute to this debate by providing evidence of distinct group differences between those high and low in dissociation. Mixture modeling revealed 2 groups of youth with differing levels of depersonalization/derealization dissociative symptoms. Differences between the 2 groups of youth were investigated regarding trauma exposure and several posttraumatic reactions: posttraumatic stress symptoms (PTSS), emotion dysregulation, and emotional numbing. Compared with youth classified in the low-dissociation group, youth who exhibited high levels of dissociation demonstrated higher levels of total PTSS, posttraumatic symptom clusters of emotional numbing, intrusion, and associated features, as well as reporting more difficulties with emotion dysregulation. To test theory regarding the factors that increase the likelihood of persistent dissociation, bootstrapped regression analyses were performed to examine the possibility of an indirect effect of peritraumatic dissociation. Results consistent with statistical mediation suggested that the presence of peritraumatic dissociation at the time of trauma may contribute to the continuation of dissociative symptoms as a more generalized pattern. The results of the current study have implications for clinical treatment with traumatized youth.  
  Address Department of Psychology, University of Utah  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1942-969X ISBN Medium  
  Area Expedition Conference  
  Notes PMID:26010107 Approved no  
  Call Number UU @ jana.mullerova @ Serial 42182  
Permanent link to this record
 

 
Author Bhaduri, A.; Raghavendra, S.; Guttal, V. doi  openurl
  Title On the Systemic Fragility of Finance-Led Growth Type Journal Article
  Year 2015 Publication Abbreviated Journal Metroeconomica  
  Volume 66 Issue 1 Pages 158-186  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1467-999x ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number CES @ dilipnaidu.gt @ Serial 43139  
Permanent link to this record
 

 
Author Birch, J. L. url  doi
openurl 
  Title A revision of infrageneric classification in Astelia Banks & Sol. ex R.Br. (Asteliaceae) Type Journal Article
  Year 2015 Publication PhytoKeys Abbreviated Journal  
  Volume 52 Issue Pages 105-132  
  Keywords  
  Abstract Systematic investigations and phylogenetic analyses have indicated that Astelia, as currently circumscribed, is paraphyletic, with Collospermum nested within it. Further, A. subgenus Astelia is polyphyletic, and A. subgenera Asteliopsis and Tricella are paraphyletic, as currently circumscribed. Revision of the subgeneric classification of Astelia is warranted to ensure classification accurately reflects the evolutionary history of these taxa. Collospermum is relegated to synonymy within Astelia. Astelia is dioecious or polygamodioecious, with a superior ovary, anthers dorsi- or basifixed, pistillodes or pistils that have a single short or poorly defined style, a 3 lobed stigma, and fleshy uni- or trilocular fruit with funicular hairs that are poorly to well developed. Astelia subgenus Collospermum (Skottsb.) Birch is described. A key to Astelia sections is provided. Astelia hastata Colenso, A. montana Seem., and A. microsperma Colenso pro parte are resurrected and the new combination A. samoense (Skottsb.) Birch, comb. nov. is made.  
  Address  
  Corporate Author Thesis  
  Publisher Pensoft Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number NYBG @ sthackurdeen @ Serial 42161  
Permanent link to this record
 

 
Author Block, J.H.; Millán, J.M.; Román, C.; Zhou, H. doi  openurl
  Title Job Satisfaction and Wages of Family Employees Type Journal Article
  Year 2015 Publication Entrepreneurship Theory and Practice Abbreviated Journal Entrepreneurship Theory and Practice  
  Volume 39 Issue 2 Pages 183-207  
  Keywords  
  Abstract Although they represent a sizable occupational group, little is known about family employees. Using utility theory and the theory of compensating wage differentials, we hypothesize that family employees have higher levels of job satisfaction and lower wages relative to regular employees. We present several regressions based on a large cross-country panel data set that support our hypotheses, and we discuss our study's implications for research on family businesses and the labor market.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1540-6520 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ATM @ robstephens13 @ Serial 41265  
Permanent link to this record
 

 
Author Blume-Jensen, P.; Berman, D.M.; Rimm, D.L.; Shipitsin, M.; Putzi, M.; Nifong, T.P.; Small, C.; Choudhury, S.; Capela, T.; Coupal, L.; Ernst, C.; Hurley, A.; Kaprelyants, A.; Chang, H.; Giladi, E.; Nardone, J.; Dunyak, J.; Loda, M.; Klein, E.A.; Magi-Galluzzi, C.; Latour, M.; Epstein, J.I.; Kantoff, P.; Saad, F. url  openurl
  Title Development and clinical validation of an in situ biopsy-based multimarker assay for risk stratification in prostate cancer Type Journal Article
  Year 2015 Publication Abbreviated Journal Clin Cancer Res  
  Volume 21 Issue 11 Pages 2591-2600  
  Keywords  
  Abstract PURPOSE: Prostate cancer aggressiveness and appropriate therapy are routinely determined following biopsy sampling. Current clinical and pathologic parameters are insufficient for accurate risk prediction leading primarily to overtreatment and also missed opportunities for curative therapy. EXPERIMENTAL DESIGN: An 8-biomarker proteomic assay for intact tissue biopsies predictive of prostate pathology was defined in a study of 381 patient biopsies with matched prostatectomy specimens. A second blinded study of 276 cases validated this assay’s ability to distinguish “favorable” versus “nonfavorable” pathology independently and relative to current risk classification systems National Comprehensive Cancer Network (NCCN and D’Amico). RESULTS: A favorable biomarker risk score of ≤0.33, and a nonfavorable risk score of >0.80 (possible range between 0 and 1) were defined on “false-negative” and “false-positive” rates of 10% and 5%, respectively. At a risk score ≤0.33, predictive values for favorable pathology in very low-risk and low-risk NCCN and low-risk D’Amico groups were 95%, 81.5%, and 87.2%, respectively, higher than for these current risk classification groups themselves (80.3%, 63.8%, and 70.6%, respectively). The predictive value for nonfavorable pathology was 76.9% at biomarker risk scores >0.8 across all risk groups. Increased biomarker risk scores correlated with decreased frequency of favorable cases across all risk groups. The validation study met its two coprimary endpoints, separating favorable from nonfavorable pathology (AUC, 0.68; P < 0.0001; OR, 20.9) and GS-6 versus non-GS-6 pathology (AUC, 0.65; P < 0.0001; OR, 12.95). CONCLUSIONS: The 8-biomarker assay provided individualized, independent prognostic information relative to current risk stratification systems, and may improve the precision of clinical decision making following prostate biopsy.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number UofT @ ankit.sinha @ Serial 45258  
Permanent link to this record
 

 
Author Bobbs, A.S.; Cole, J.M.; Cowden Dahl, K.D. url  openurl
  Title Emerging and Evolving Ovarian Cancer Animal Models Type Journal Article
  Year 2015 Publication Abbreviated Journal Cancer Growth Metastasis  
  Volume 8 Issue Suppl 1 Pages 29-36  
  Keywords  
  Abstract Ovarian cancer (OC) is the leading cause of death from a gynecological malignancy in the United States. By the time a woman is diagnosed with OC, the tumor has usually metastasized. Mouse models that are used to recapitulate different aspects of human OC have been evolving for nearly 40 years. Xenograft studies in immunocompromised and immunocompetent mice have enhanced our knowledge of metastasis and immune cell involvement in cancer. Patient-derived xenografts (PDXs) can accurately reflect metastasis, response to therapy, and diverse genetics found in patients. Additionally, multiple genetically engineered mouse models have increased our understanding of possible tissues of origin for OC and what role individual mutations play in establishing ovarian tumors. Many of these models are used to test novel therapeutics. As no single model perfectly copies the human disease, we can use a variety of OC animal models in hypothesis testing that will lead to novel treatment options. The goal of this review is to provide an overview of the utility of different mouse models in the study of OC and their suitability for cancer research.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number UofT @ ankit.sinha @ Serial 45127  
Permanent link to this record
 

 
Author Boling, J.R.; Pieper, T.M.; Covin, J.G. doi  openurl
  Title CEO Tenure and Entrepreneurial Orientation Within Family and Nonfamily Firms Type Journal Article
  Year 2015 Publication Entrepreneurship Theory and Practice Abbreviated Journal Entrepreneurship Theory and Practice  
  Volume Issue Pages n/a-n/a  
  Keywords  
  Abstract The current research investigates how entrepreneurial orientation changes during a chief executive officer (CEO)'s tenure in family and nonfamily firms. Based on secondary data collected from 210 firms representing five industries, the results show an inverse U-shaped relationship between CEO tenure and entrepreneurial orientation, consistent with the executive life cycle literature. Moreover, in family firms the shape of the inverse U is less pronounced and the level of entrepreneurial orientation peaks considerably later in the CEO's tenure when compared with nonfamily firms.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1540-6520 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ATM @ robstephens13 @ Serial 41552  
Permanent link to this record
 

 
Author Borges, R.M. openurl 
  Title Fruit and Seed Volatiles: Multiple Stage Settings, Actors and Props in an Evolutionary Play Type Journal Article
  Year 2015 Publication Abbreviated Journal Journal of the Indian Institute of Science  
  Volume 95 Issue 1 Pages 93-104  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0970-4140 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number CES @ dilipnaidu.gt @ Serial 43137  
Permanent link to this record
 

 
Author Borges, R.M. openurl 
  Title How mutualisms between plants and insects are stabilized Type Journal Article
  Year 2015 Publication Abbreviated Journal Current Science  
  Volume 108 Issue 10 Pages 1862-1868  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number CES @ dilipnaidu.gt @ Serial 43028  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: